# SDR FDEA201306181341

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 62,886 hours, 23,121 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 274647
- Part serial: N957FX
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE UP,  RECEIVED A GEAR DISAGREE EICAS MESSAGE AND TOWER REPORTED OUR NLG DID NOT RETRACT.  FOLLOWED QRH PROCEDURE AND RTB  UNEVENTFUL.  R & R NLG DOOR ACTUATOR IAW AMM 32-34-03-4.  ACCOMPLISHED FUNCTIONAL TEST AND LEAK CHECK OF NLG DOOR ACTUATOR IAW MM 32-34-03-4.  NO DEFECTS WERE FOUND. ACCOMPLISHED GEAR SWING FOR NLG IAW MM 32-34-00-5.  NO DEFECTS WERE FOUND.
